| Catalog Number |
RBYLP0210 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using ruby coil lps and a non-penumbra microcatheter.During the procedure, after advancing the ruby coil lp into the target location, the physician decided to retract the coil to reposition the microcatheter.However, while retracting the ruby coil lp, the physician experienced resistance and the ruby coil lp unintentionally detached inside the microcatheter.Therefore, the microcatheter containing the detached ruby coil lp was removed.The procedure was completed using a new ruby coil lp and a new microcatheter.There was no report of an adverse effect to the patient.